# SDR UHLA2011093000331

- Difficulty date: September 30, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 15,855 hours, 8,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON WEBBING BELOW FWD GALLEY AREA.  REMOVED AND REPLACED SILL PLATE IAW EMB 170 SRM 51-41-02 AND 51-43-02.
